Categorized | Herbal Smoke

Whenever I smoke synthetic marijuana my tongue swells up?

Posted on 11 March 2014 by admin

Question by Jeff: Whenever I smoke synthetic marijuana my tongue swells up?
does this mean im allergic or is this a normal side affect

Best answer:

Answer by Alvin Ray
Synthetic marijuana is nothing but “Fake Weeds” products. The fake marijuana products contained a chemical called HU-210, which has a molecular structure very similar to THC — the active ingredient in marijuana. May be your tongue might have swelled up due to the chemical effect of it. Recently, I read this news and felt really bad about the three teenage boys who suffered heart attacks after smoking K2, a form of synthetic marijuana. K2 and “Spice” are often marketed as incense and sold in packets of herbs that are laced (often sprayed) with synthetic marijuana at “head shops” and online.The drug also goes by other names, including Spice Gold, Spice Diamond, Yucatan Fire, Solar Flare, Genie, PEP Spice and Fire n’ Ice, according to the U.S. Drug Intelligence Center.

So, please avoid smoking “Fake Weeds”

Add your own answer in the comments!

Tags | , , , , , , ,

Comments are closed.

Archives

Related Sites

Wordpress SEO Plugin by SEOPressor